MathSciNet Relay Station
MathSciNet bibliographic data
MR2484170 (2010b:60096) 60G09 (60C05 60K05)
Gnedin, Alexander; Iksanov, Alex; Möhle, Martin On asymptotics of exchangeable coalescents with multiple collisions. J. Appl. Probab. 45 (2008), no. 4, 1186–1195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement